# SDR HEED064643

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N278X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- Engine: Allsn 250C30S
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 0164348490
- Condition: Failed
- Location: Engine
- Part time: 1,559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONTROL START LIGHT OFF TEMPERATURES.   REPLACED FCU.
